# SDR AALA20160907007

- Difficulty date: September 7, 2016
- Submitted: September 9, 2016
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737823
- Aircraft serial: 31153
- Aircraft time: 13,071 hours, 5,105 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5400
- Condition: Cracked
- Location: Bs 312-328
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E BAY FLOOR SUPPORT CRACKED BETWEEN BS 312-328, LBL 46.  INSTALLED A NEW FLOOR SUPPORT IAW 51-00-05-1 AND DRAWING 141A5400.
